Can Taking Hair Los Drug Propecia (Finasteride) Worsen My Seborrheic Dermatitis?

This question, from a member of our Hair Restoration Social Community and Discussion Forums, was answered by recommended hair transplant surgeon Dr. Blake Bloxham: I’m 24 years of age and have only really noticed rapid hair loss in the crown and temples in the last two years. I have currently been diagnosed with seborrheic dermatitis and it appears in my scalp, t zone, eyebrows and above my lip in my beard hair. I would say it is pretty mild in the sense that I manage it by using apple cider vinegar topically regularly which usually keeps it at bay for 2 days before I need to treat again. Through my high school years I did suffer from ocular rosacea but managed to grow out of it until the last 3 years where seborrheic dermatitis has formed but could be a relapse of rosacea or both possibly. As I said I’m very on top of it by watching certain foods I eat and treating regularly. I’m worried that potentially taking finasteride […]

More